MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. COCR FEMORAL HEAD; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. COCR FEMORAL HEAD; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00630505036, xlpe liner, 64313299.00625006525, bone screw, 64256558.00620005022, acetabular cup, 63344850.Unknown cls porous stem, lot number 299192.Report source (b)(6).Visual review of photographs provided identified that the rim of the liner had fractured.Radiographs were provided and reviewed by a third party hcp noting a dislocation of the left hip arthroplasty.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.A summary of the investigation was requested by the customer and has been sent.Multiple mdr reports were filed for this event, please see associated reports: 0002648920 - 2020 - 00263.
 
Event or Problem Description
It was reported that patient underwent a left hip revision approximately 9 months post implantation due to fracture of the liner component.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
COCR FEMORAL HEAD
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key10309731
Report Number0002648920-2020-00355
Device Sequence Number2309856
Product Code LPH
UDI-Device Identifier00889024144729
UDI-Public(01)00889024144729
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00801803602
Device Lot Number64350090
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR